Hello Jelly tot
Thanks for you post.
It’s good to hear that you are feeling better since stopping part of treatment. It’s not possible to know what might be causing the nose bleeds you are having. We would recommend contacting either your GP, cancer specialist or breast care nurse to let them know that you have started having nose bleeds.
Nose bleeds can happen for various reasons. Nose bleeds are not a common side effect of tamoxifen. However, chemotherapy and Herceptin can reduce the number of platelets (clotting cells) you have in your blood. This means that you may bruise more easily or have nosebleeds. As you have not long finished chemotherapy and Herceptin treatment, it’s possible that your platelet levels might not have fully recovered, so your doctor may want to take a blood test to check this, when they assess you. Once they have assessed you, your doctor will know what the most likely cause is and how to best manage the nose bleeds, if they continue.
Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open. There are some changes to our opening hours due to the bank holidays, please refer to our website for more details.
Breast Cancer Care Nurse
Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
Hi Jelly tot
Thanks for posting your question.
We hope to be able to respond to you on Monday.
In the meantime our Helpline is open tomorrow (Saturday) morning if you would like to talk things through.
If you do phone our Helpline please let us know that you have asked a question on our forum so that we know your query has been answered. Thank you
With best wishes.
Ask Our Nurses Co-ordinator
Please read the Ask Our Nurses disclaimer .